# SDR ASAA2013021993957

- Difficulty date: February 19, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15630757
- Condition: Punctured
- Location: Bs 578
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL JUST LEFT OF BL 0 IS PUNCTURED AT BS 578 REPAIRED FLOOR PANEL USING FIBERGLASS CLOTH AND RESIN.
